# SDR 03339307

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7003110901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE FIRST OFFICERS FLIGHT DISPLAY WENT BLANK.  THE DISPLAY UNIT WAS FOUND INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DISPLAY WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
